# SDR SWAA2014051427954

- Difficulty date: April 4, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5952262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Z ANGLE CORRODED BETWEEN BS 200 TO BS 214, RBL 57.  REPAIRED Z ANGLE IAW SRM & DWG.
